# SDR DXTA2024071712371

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,054 hours, 10,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Binding
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE. THE FORWARD TELESCOPING ROD IS BINDING AT ABOUT MID TRAVEL.  GVI OF MAIN CABIN DOOR FOUND THE LOWER HARDWARE ON BOTH FORWARD AND AFT TELESCOPING RODS LOOSE AND BACKING OUT. ADJUSTED LOWER TELESCOPING ROD LOLLIPOP AND SECURED HARDWARE. OPS CHECK GOOD. PERFORMED WORK IAW MM 52-10-01
